INDISTINGUISHABILITY FOR A CLASS OF NONLINEAR COMPARTMENTAL-MODELS
UNSPECIFIED. (1994) INDISTINGUISHABILITY FOR A CLASS OF NONLINEAR COMPARTMENTAL-MODELS. MATHEMATICAL BIOSCIENCES, 119 (1). pp. 77-95. ISSN 0025-5564Full text not available from this repository.
Indistinguishability, as applied to nonlinear compartmental models, is analyzed by means of the local state isomorphism theorem. The method of analysis involves the determination of all local, diffeomorphic transformations connecting the state variables of two models. This is then applied to two two-compartment models, in the first instance with linear eliminations, and then with the addition of eliminations with Michaelis-Menten kinetics. In the nonlinear example, the state transformation turns out to be linear or possibly affine. It is found that the nonlinear analysis could be eased by splitting the state isomorphism equations into those of the initial linear models together with extra equations due to the nonlinearities.
|Item Type:||Journal Article|
|Subjects:||Q Science > QH Natural history > QH301 Biology|
|Journal or Publication Title:||MATHEMATICAL BIOSCIENCES|
|Publisher:||ELSEVIER SCIENCE INC|
|Official Date:||January 1994|
|Number of Pages:||19|
|Page Range:||pp. 77-95|
Actions (login required)